5 results for fibonacci polynomials.

Parameters for your search query:
Keyword    fibonacci polynomials

Open AccessArticle
Export: RIS | BibTeX | EndNote
Generating Functions of Modified Pell Numbers and Bivariate Complex Fibonacci Polynomials
Turkish Journal of Analysis and Number Theory. 2019, 7(4), 113-116. DOI: 10.12691/tjant-7-4-3
Pub. Date: August 10, 2019Views: 2678Downloads: 1820
Open AccessArticle
Export: RIS | BibTeX | EndNote
Some Identities of Tribonacci Polynomials
Turkish Journal of Analysis and Number Theory. 2016, 4(1), 20-22. DOI: 10.12691/tjant-4-1-4
Pub. Date: April 19, 2016Views: 9032Downloads: 6238Citations: 1
Open AccessArticle
Export: RIS | BibTeX | EndNote
Fibonacci Polynomials and Determinant Identities
Turkish Journal of Analysis and Number Theory. 2014, 2(5), 189-192. DOI: 10.12691/tjant-2-5-6
Pub. Date: October 21, 2014Views: 12047Downloads: 7220
Open AccessArticle
Export: RIS | BibTeX | EndNote
Incomplete h(x)-B-Tribonacci Polynomials
Turkish Journal of Analysis and Number Theory. 2016, 4(6), 155-158. DOI: 10.12691/tjant-4-6-1
Pub. Date: November 05, 2016Views: 7155Downloads: 4980
Open AccessArticle
Export: RIS | BibTeX | EndNote
Generalized Fibonacci Polynomials
Turkish Journal of Analysis and Number Theory. 2013, 1(1), 43-47. DOI: 10.12691/tjant-1-1-9
Pub. Date: November 23, 2013Views: 15953Downloads: 8532Citations: 2
Results: sort by Relevance

Filter by

Date

Published between:

and

Subjects


Journals

Article Types